Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unprotected sex, delayed periods. Taken ipill. Negative pregnancy test. Cause for delayed periods?

I had my last periods on the 9th June 12 post which I had unprotected sex with my partner on the 22nd June. I have still not had my periods in this month. I tested with a Preganews strip on 13th July and it yielded negative results. Also, I think I took an IPILL before my last periods happened probablu on the 2nd or 3rd June. Are my periods not happenning because of the side effects of the pill?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion as your urine pregnancy test is negative wait for your periods which might be delayed due to the side effect of ipill
And from next cycle onwards start using a regular method of contraception.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor